# SDR YENA2025063000659

- Difficulty date: June 29, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N2151J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11336
- Aircraft time: 7,829 hours, 1,434 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Cids
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1080, EDI-BOS. (ETOPS) "CB'S M5,6 POPPED.  CIDS SYSTEM.  LOADED SDF CAM PER AMM 26-10-00-710-801-A NO DEFECTS NOTED AT THIS TIME CLEARS MEL 23-73-01B.
